# SDR DALA2016052604181

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 43,629 hours, 29,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 446
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 446 RT CUSP WEB CORRODED ON BOTTOM SIDE.  REMOVED CUSP WEB, RT WEB OUT OF LIMITS MATERIAL IS 100 PERCENT IN SEVERAL LOCATIONS, REMOVED CUSP TEE AT BS 446-484, CUSP TEE IS OUT OF LIMITS 100 PERCENT MATERIAL LOSS AT SEVERAL LOCATIONS, FABRICATED REPAIR PIECES IAW SRM 53-00-55, R1, FIG. 201, INSTALLED REPAIR PIECES AND NEW CUSP WEB, IAW SRM 53-00-55, R-1, FIG 201, SRM 57-40-02.
